Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from gastritis due to indigestion. Suggest diet plan and effective medicine

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
From the past one month, I am facing gastric problems ie., not the burning sensation in stomach, but the gas released due to indigestion or something. I am not able to get the exact word. It appears that I have some problem in my digestive system but I am not sure. Please suggest a good medication and a better diet and reduce these kind of problems.

Posted Tue, 4 Dec 2012 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 2 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini, Gastroenterologist and I am pleased to answer your query.

I understand that you are having issues with increased gas. I would like to have some more information before I can give my opinion.

1. By increased gas do you mean increased burping or increased flatulence?

2. How long have you been having this symptom?

3. Do you have abdominal bloating/ nausea/vomiting?

4. Do you have any medical illness ?

5. Are you on any medications?

6. What about your bowel movements?

Kindly get back to me with the answers and I will give my opinion.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Follow-up: Suffering from gastritis due to indigestion. Suggest diet plan and effective medicine 1 hour later
Pleased to hear from you.

These are my answers.

1. Its not burping. It is under control. I used to burp when I drink water after eating and that is a normal behavior I guess. My problem with increased flatulence. Even when I eat normal food, I couldn't control that thing.

2. From the past one and half month, I have observed this change.

3. Yes. I observed some abdominal bloating these days. I just was in an opinion that, it was due to my excess food intake and came to a conclusion that daily exercises while bring it back to normal. No Nausea or Vomiting sensations.

4. I actually had medical illness long back in my nose. One of the nostrils was blocked with a bone causing breathing problems, asthma and sensitive to some food items. I underwent a surgery around 7 years back and now it is alright. Post that, I had no major illness except common cold, fever kindoff. Two months back, I faced back pain due to damaged roads in my city. I took the medicines and it has also gone down.

5. No, I am not on any medications.

6. Not completely soft at present. May be due to my less water intake. I observed drops of blood coming out sometimes due to excess heat in my body. Post that, I used to drink a lot of coconut water, butter milk, lassi and currently, I am having curd+sugar daily. And, once in three days, I am having coconut water, butter milk also.

Please let me know if want to know any thing else about me.

Answered by Dr. Ratnakar Kini 23 hours later

Increased flatulence could be due to infection, malabsorption or due to certain food items you eat.

For relief -
1. Avoid sugar and milk products
2. You can take digestive supplements

Bleeding per rectum with history of constipation could be due to hemorrhoids (piles).
Drink plenty of water and eat lots of vegetables and fruits.

If you have no more questions, kindly accept this answer and rate this service.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor